MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US XTNDGLENO D38MM +0MM SHRTPST; DELTA XTEND LATERALIZED GLENOSPHERE

DEPUY ORTHOPAEDICS INC US XTNDGLENO D38MM +0MM SHRTPST; DELTA XTEND LATERALIZED GLENOSPHERE
Model Number 1307-61-138
Medical Device Problem Codes Difficult to Insert (1316); Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Surgeon had trouble getting glenosphere implant (1307-61-138) to engage in metaglene.He tried to get the implant seated and thread down the screw but it wouldn't engage.Eventually he pulled out the implant and found the threads had been damaged.He ended up implanting the original glenosphere version (1307-60-138) and suggested that the longer threads on that version may have helped it to engage.This was very similar to what happened in the last reverse shoulder case he did.He suggested also that the shoulder was very small and difficult to expose.See (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> examination of the returned device found could confirm the reported allegation.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot
=
> has reviewed the device history record (dhr) review was conducted by the manufacturing site for the finished device 130761138, lot number d21052475, it was manufactured on 23-may-2021.(b)(4) parts were manufactured per specification and all raw materials met specification, and no non-conformances were identified.

Brand Name
XTNDGLENO D38MM +0MM SHRTPST
Common Device Name
DELTA XTEND LATERALIZED GLENOSPHERE
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JJM (SUZHOU) LTD. 3006356043
no.299 changyang st
suzhou industrial park
suzhou jiangsu 21512 -6
CH   21512-6
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key12863379
Report Number1818910-2021-26260
Device Sequence Number4364021
Product Code PHX
UDI-Device Identifier10603295502555
UDI-Public10603295502555
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K192855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1307-61-138
Device Catalogue Number130761138
Device Lot NumberD21052475
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/07/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2021
Supplement Date Received by Manufacturer12/07/2021
02/01/2022
Initial Report FDA Received Date11/23/2021
Supplement Report FDA Received Date12/29/2021
02/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale